Xenomorphic growth in ostreids
Article first published online: 9 OCT 2007
Volume 5, Issue 4, pages 347–351, October 1972
How to Cite
LEWY, Z. (1972), Xenomorphic growth in ostreids. Lethaia, 5: 347–351. doi: 10.1111/j.1502-3931.1972.tb00865.x
- Issue published online: 9 OCT 2007
- Article first published online: 9 OCT 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!